MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope TR; Bedside Monitor

Nihon Kohden Corporation Life Scope TR; Bedside Monitor
Model Number MU-631RA
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Codes Head Injury (1879); Laceration(s) (1946); Concussion (2192)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that while being monitored on the bedside monitor (bsm), the device fell on his head, causing head lacerations and a concussion.He was calling in to obtain the weight of the device.
 
Additional Manufacturer Narrative
The patient reported that while being monitored on the bedside monitor (bsm), the device fell on his head, causing head lacerations and a concussion.He was calling in to obtain the weight of the device.This incident was reported by the patient who had only limited information regarding the device and only provided information regarding the head injury.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
Life Scope TR
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25285259
Report Number8030229-2026-06654
Device Sequence Number13285426
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale